Negapon realizada en SaludSalud de la mujer · hace 5 años

¿Spotting in between periods with nuvaring?

I started spotting a few days before I was meant to take out my nuvaring during my last cycle and I assumed I was getting my period slightly early, but this month I've started spotting just a week and a half after putting my nuvaring on? I have been using it for a bit over a year now and it's a bit concerning since from what I've read this only happens during the first months of use. I also got some intense cramps last week, a few weeks after putting on my nuvaring. Do any of you know why could this be? I know it may be silly worrying about being pregnant since I got my period but spotting between periods has never happened to me before. Should I go see my doctor or is this something any of you has experienced before? Thanks!

1 respuesta

Calificación
  • hace 5 años

    Yes yes.....

    • Inicia sesión para responder a las preguntas
¿Aún tienes preguntas? Pregunta ahora y obtén respuestas.